Invariant submanifolds of N(κ)-contact metric manifolds

Dipansha Kumari, H.G. Nagaraja

Abstract


In the present paper we study the nature of invariant submanifolds of N(κ)-contact metric manifolds and D-homothetically deformed N(κ) contact metric manifolds. The conditions for totally geodesic submanifolds are derived.

Full Text: PDF

How to Cite this Article:

Dipansha Kumari, H.G. Nagaraja, Invariant submanifolds of N(κ)-contact metric manifolds, Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 533-550

Copyright © 2019 Dipansha Kumari, H.G. Nagaraja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS